# SDR 29321051

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Bombdr DHC8400
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LT AFT EXIT EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE PERSONNEL RELAMPED LT AFT EXIT EMERGENCY LIGHTING.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
